# SDR 05FDEA00342

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6557150142
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR POSSIBLE CRACK IN DOOR FRAME NEXT TO LWR LATCH ROLLER.  REMOVED AND REPLACED FWD SIDE FRAME OF DOOR IAW SRM 51-10-2, 51-00-4.
